Skip to content Skip to navigation

Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space

Volume 12, Number 1 (2011), 1 - 18

Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space

Price: $20.00

Abstract

We present some results of Eberlein-weakly almost periodic functions with values in a Banach space. Then, we apply these results to investigate the Eberlein-weakly almost periodic solutions of some differential equations in a Banach space.